# SDR IPXA2020071557800

- Difficulty date: July 14, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 22,254 hours, 13,932 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strip
- Part number: 2214125999
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300 NR 1 ENGINE I/B TR COWL UPPER LANDING AFT METAL STRIP WORN OUT.  REMOVED & REPLACED IAW SRM 51-40-21.
